Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Structure Theory for Algebraic Algebras of Bounded Degree

N. Jacobson
Annals of Mathematics
Second Series, Vol. 46, No. 4 (Oct., 1945), pp. 695-707
Published by: Annals of Mathematics
DOI: 10.2307/1969205
Stable URL: http://www.jstor.org/stable/1969205
Page Count: 13
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Structure Theory for Algebraic Algebras of Bounded Degree
Preview not available

Page Thumbnails

  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698
  • Thumbnail: Page 
699
    699
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702
  • Thumbnail: Page 
703
    703
  • Thumbnail: Page 
704
    704
  • Thumbnail: Page 
705
    705
  • Thumbnail: Page 
706
    706
  • Thumbnail: Page 
707
    707